# SDR AALA202504098121

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 24,773 hours, 9,844 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT PERFORMED AN EMERGENCY DESCENT INTO FLL DUE TO THE FLIGHT CREW REPORTING A CABIN PRESSURZATION ISSUE DUE TO ECAM MESSAGES FOR CABIN PRESSURE ALT EXCEEDED 14K FT, CABIN PRESSURE LOW DIFFERNETIAL PRESSURE AND CABIN PRESSURE SAFETY VALVE OPEN. THE FLIGHT CREW REPORTED THAT ALL OF THE CABIN MASKS DEPLOYED AND THE AIRCRAFT CONTINUED DIRECTLY TO FLL WHERE IT LANDED SAFELY AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
